# SDR U5QA202308070118

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N342JE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5956
- Aircraft time: 1,503 hours, 669 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENGINE FIRE CAS MESSAGE AND RIGHT SIDE FIRE PUSH LIGHT ILLUNINATED IN FLIGHT WITH ASSICIATED ENGINR FIRE AURAL WARNING.  MX C/A:  T/S FOUND FIRE LOOP RESTING ON BLEED TUBE. REPOSITIONED TUBE AND LOOP SUPPORT FOR PROPER CLEARANCE. DETECTION OPERATIONAL CHECK GOOD. DONE IAW CL-605 AMM 26-11-00/26-11-10.
